# SDR ASOA05663

- Difficulty date: August 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4403 - DURING APPROACH INTO HSV FROM ATL, THE CREW RECEIVED A NOSE GEAR DISAGREE MESSAGE.  THE AIRCRAFT PERFORMED A GO AROUND TO COMPLY WITH THE QRH.  AN EMERGENCY WAS DECLARED AS A PRECAUTION AND THE AIRCRAFT LANDED SAFELY IN HSV.  MAINTENANCE FOUND A LOOSE GROUND WIRE TO THE 3B TOGGLE SWITCH ON THE ELECTRIC PUMP CONTROL PANEL ASSEMBLY AND RESECURED THE WIRE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
